Discussions By Condition: Mental conditions

needs help;;needs to be taken seriously

Posted In: Mental conditions 0 Replies
  • Posted By: mmbacon09
  • August 26, 2009
  • 00:15 AM

I'm an 18 yo female. Two years ago i was diagnosed with anxiety. Bad chest pains, heart pains, sweaty, anxious, dizzy, felt like i was going to pass out. I was prescribed Lexapro and Wellbutrin. They helped for a little bit but the Lexapro made me very tired. With dr permission, i came off them slowly. Had horrible withdrawals from them. Was prescribed Prozac and was feeling bad on that. Stopped taking Prozac and Wellbutrin about a month ago. Stopped taking Lexapro about a month ago and a half ago. I have had a bunch of EKG's and chest x-rays all have come back fine. Passed out in April coming out of the shower and hit my head. Was given a CT and all came back fine. My problem now is I am having horrible headaches on the left side of my head for about three weeks every day. I have been gagging for the past three months that is horrible. I never throw up but always seem to gag? Its really weird. Coming off the lexapro i gagged whenever i was eating out. Now it just happens randomly. It gets worse when i am outside in the heat. With the headaches, i get nasuea but never throw up. This is affecting my daily life. Dr keeps saying its anxiety but i'm not too convinced? Any suggestions? I can't take this anymore!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?